Alert archive / Texas / Flash Flood Warnings in 2026
Flash Flood Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 4, 2026, 5:36 PM CST for Dallas County, Tarrant County, Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 4, 2026, 5:36 PM CST (23:36 UTC)
- Expired
- Mar 4, 2026, 9:48 PM CST
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 4, 6:57 PM CST | FLASH FLOOD | 2 Ene Cedar Hill, TX | Water rescue ongoing in Cedar Hill near Joe Wilson and Belt Line area. |
| Mar 4, 7:03 PM CST | FLASH FLOOD | 2 Nne Cedar Hill, TX | Emergency management reports multiple cars stranded in water in Cedar Hill near Hillside Village and Uptown. |
| Mar 4, 7:03 PM CST | FLASH FLOOD | 3 N Cedar Hill, TX | Emergency management reports multiple ongoing water rescues at Highpoint Lane and Brookside Drive. |
| Mar 4, 7:24 PM CST | FLASH FLOOD | 1 Ene Desoto, TX | Emergency management reports water into apartments near Pleasant Run and Polk. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 81 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1338 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted.
809
WGUS54 KFWD 042336
FFWFWD
TXC113-439-050230-
/O.NEW.KFWD.FF.W.0002.260304T2336Z-260305T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
536 PM CST Wed Mar 4 2026
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Dallas County in north central Texas...
Southeastern Tarrant County in north central Texas...
* Until 830 PM CST.
* At 536 PM CST, emergency management reported several roads that
have been closed due to flooding in the area, especially across
portions of Northeast Dallas County. Between 1 and 2 inches of
rain have fallen. Additional rainfall amounts of 1 to 3 inches are
forecast. Flash flooding is ongoing or expected to begin shortly.
Additional road closures are expected as thunderstorms with heavy
rain continue to remain in the area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Dallas, Arlington, Garland, Irving, Grand Prairie, Mesquite,
Carrollton, Richardson, Mansfield, Rowlett, Desoto, Cedar Hill,
Wylie, Duncanville, Lancaster, Farmers Branch, Balch Springs,
University Park, Sachse and Addison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3299 9681 3298 9652 3274 9652 3255 9691
3255 9722
FLASH FLOOD...OBSERVED
$$
Darrah4 follow-up statements
509
WGUS74 KFWD 050024
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
624 PM CST Wed Mar 4 2026
TXC113-439-050230-
/O.CON.KFWD.FF.W.0002.000000T0000Z-260305T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-Tarrant TX-
624 PM CST Wed Mar 4 2026
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CST THIS
EVENING FOR DALLAS AND SOUTHEASTERN TARRANT COUNTIES...
At 624 PM CST, several roads remain closed due to flooding from
heavy rain across the warned area, with most being reported in
northeastern Dallas County. Between 1 and 2 inches of rain have
fallen. Additional rainfall amounts of 1 to 3 inches are forecast.
The most immediate threat for additional flooding has shifted to
southern Dallas County and far southeastern Tarrant county where
storms producing very heavy rain remain nearly stationary. Expect
additional flooding on roadways to begin shortly with potential
additional road closures.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other poor
drainage and low lying areas.
Some locations that will experience flash flooding include...
Dallas, Arlington, Garland, Irving, Grand Prairie, Mesquite,
Carrollton, Richardson, Mansfield, Rowlett, Desoto, Cedar Hill,
Wylie, Duncanville, Lancaster, Farmers Branch, Balch Springs,
University Park, Sachse and Addison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3299 9681 3298 9652 3274 9652 3255 9691
3255 9722
FLASH FLOOD...OBSERVED
$$
Darrah015
WGUS54 KFWD 050157
FFWFWD
TXC113-439-050400-
/O.EXT.KFWD.FF.W.0002.000000T0000Z-260305T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
757 PM CST Wed Mar 4 2026
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Dallas County in north central Texas...
Southeastern Tarrant County in north central Texas...
* Until 1000 PM CST.
* At 757 PM CST, thunderstorms continue to produce heavy rain across
the warned area. Between 1 and 4 inches of rain have fallen.
Additional rainfall amounts of 1 to 2 inches are forecast. Flash
flooding is already occurring. Several roads have been reported
closed across Dallas County with water rescues reported in Cedar
Hill and Duncanville.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Dallas, Arlington, Garland, Irving, Grand Prairie, Mesquite,
Carrollton, Richardson, Mansfield, Rowlett, Desoto, Cedar Hill,
Wylie, Duncanville, Lancaster, Farmers Branch, Balch Springs,
University Park, Sachse and Addison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3299 9681 3298 9652 3274 9652 3255 9691
3255 9722
FLASH FLOOD...OBSERVED
$$
Darrah743
WGUS74 KFWD 050303
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
903 PM CST Wed Mar 4 2026
TXC113-439-050400-
/O.CON.KFWD.FF.W.0002.000000T0000Z-260305T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-Tarrant TX-
903 PM CST Wed Mar 4 2026
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING FOR CENTRAL DALLAS AND SOUTHEASTERN TARRANT COUNTIES...
At 903 PM CST, thunderstorms continue to produce heavy rain across
the warned area. Between 1 and 4 inches of rain have fallen.
Additional rainfall amounts up to 1 inch are forecast. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other poor
drainage and low lying areas.
Some locations that will experience flash flooding include...
Dallas, Arlington, Garland, Irving, Grand Prairie, Mesquite,
Mansfield, Desoto, Cedar Hill, Duncanville, Lancaster, Balch
Springs, Glenn Heights, Highland Park, Hutchins, Cockrell Hill,
Rendon, Sunnyvale, Ovilla and Cedar Hill State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3255 9722 3280 9697 3287 9652 3275 9652
3274 9652 3255 9691 3255 9714
FLASH FLOOD...OBSERVED
$$
Darrah743
WGUS74 KFWD 050348
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
948 PM CST Wed Mar 4 2026
TXC113-439-050358-
/O.CAN.KFWD.FF.W.0002.000000T0000Z-260305T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-Tarrant TX-
948 PM CST Wed Mar 4 2026
...FLASH FLOOD WARNING FOR CENTRAL DALLAS AND SOUTHEASTERN TARRANT
COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...
&&
LAT...LON 3255 9722 3280 9697 3287 9652 3275 9652
3274 9652 3255 9691 3255 9714
$$
DarrahWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 4, 1:45 PM CST, 3 hours 51 minutes earlier. Its key messages:
- An unsettled weather pattern will bring daily rain and storm chances today through this weekend.
- Isolated large hail and damaging wind gusts will be possible this afternoon and evening across parts of North and Central Texas.
- After a relative lull in precipitation Thursday, multiple rounds of thunderstorms will bring a severe weather and flash flooding threat to much of North and Central Texas Friday into early next week.
Area forecast discussion, Mar 4, 1:45 PM CST, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 145 PM CST Wed Mar 4 2026 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... - An unsettled weather pattern will bring daily rain and storm chances today through this weekend. - Isolated large hail and damaging wind gusts will be possible this afternoon and evening across parts of North and Central Texas. - After a relative lull in precipitation Thursday, multiple rounds of thunderstorms will bring a severe weather and flash flooding threat to much of North and Central Texas Friday into early next week. && .SHORT TERM... (This afternoon through Thursday) Issued at 144 PM CST Wed Mar 4 2026 The next couple days will be the start of an active 6-7 days across the region. There is a risk of severe weather today, but the overall severe threat is on the lower-end. Expect thunderstorms to develop early this afternoon, increasing in coverage by the mid to late afternoon and continue for parts of the area overnight into tomorrow morning. Additional storms are forecast tomorrow, but the strongest storms will remain to our west. Warm and moist flow developed over the Southern Plains last weekend, pumping plenty of available moisture into the region. A shallow cold front is currently moving into Western North Texas while southerly flow continues for the remainder of the forecast area in the open warm sector. Aloft, broad ascent brought about by weak diffluence in the upper-levels and a couple weak shortwave perturbations are helping develop widespread light rain as of this writing (~1 pm). Latest ACARS/Aircraft soundings still indicate a cap over the region, so we haven't seen many thunderstorms yet. However, as lift works on the cap from above and below, we expect the cap to erode over the next few hours. Breaks in the cloud cover will also aid in destabilization/erosion of the cap and increased storm potential as well. We'll be watching two main storm initiation zones today. One near the front and another generally near/east of the I-35 corridor within a broad region of low-level warm advection. Storms within the zone of warm advection should start as showers that gradually blossom into thunderstorms. Storms that develop near the front will develop a little quicker. The front should slowly move southwest this afternoon, stalling near a line from Sherman/Denison to the DFW Metroplex to Stephenville a couple hours before sunset. Once the front stalls, expect storm coverage along the front to increase. Any storm that develops today will have some severe potential. The main contributing factor to severe weather is steep mid-level lapse rates and modest instability with MLCAPE values between ~1500-2500. Deep-layer shear is weak and disorganized, so expect a broken line of disorganized clusters or multicells instead of organized supercells or a line of storms. With that being said, a few zealous storms may be able to have supercell characteristics and merging cold pools may form a pseudo-line of storms, but the overall convective mode should be messy. There will be a general movement of the larger-scale cluster of storms that develops near the front this evening, though. Expect it to slowly move east the first few hours after development, then retreat north and west in the evening and overnight hours with at least scattered storms continuing through the night for portions of North Texas. The severe threat will also be highest from about 4 pm to midnight, waning in the early morning hours as instability decreases. Scattered showers and storms are forecast to continue overnight across North Texas as the front begins to wash out and waft north. By daybreak, all precip should be near the Red River and eventually move north into Oklahoma by about mid-morning. Since staunch southerly flow will take hold of the region once again tomorrow and the moist airmass hasn't gone anywhere, a few warm-advection showers or storms will be possible in the afternoon. We aren't expecting any of this activity to be severe, but will monitor the latest data to assess the severe threat. The SPC does highlight an area of severe weather tomorrow, but to our west near a dryline in West Texas and the Panhandles of Texas and Oklahoma. && .LONG TERM... (Friday through Tuesday) Issued at 144 PM CST Wed Mar 4 2026 Update... The discussion below is still largely on-track and captures the main threats. The key messages to take away is that we'll remain in an active pattern through at least Tuesday of next week. The main severe threats will be Friday and Tuesday, while the threat of flooding (both river and flash flooding) ramps up over the weekend, especially Saturday, and early next week. Bonnette Previous Discussion... Issued at 140 AM CST Wed Mar 4 2026 A more robust mid-level shortwave will enter the Central Plains on Friday increasing a belt of southwesterlies over North and Central Texas. A moist and unstable airmass will likely settle over the region east of a dryline expected to reside west of I-35 by Friday afternoon. The better synoptic-scale lift will remain north of our forecast area, so low-level convergence along the dryline will likely favor more scattered convection initially (especially with concerns on how cloud cover impacts overall daytime destabilization). 30-40 kts of effective bulk shear and moderate instability will promote the development of supercellular storms capable of producing large hail, damaging winds, and perhaps even a couple tornadoes. The greatest severe weather threat will exist north of I-20 nearer to the Red River where sufficient low-level SRH will likely overlap moderate instability for several hours late Friday afternoon into Friday evening. More widespread thunderstorm coverage is expected Saturday into Sunday as a cold front enters North and Central Texas and persistent shortwaves move through the southwesterly flow aloft. An anomalously moist airmass will lead to efficient rainfall rates and localized flash flooding, especially in areas that observe multiple rounds of storms and training storms. Keep an eye on the forecast this week as we nail down the areas that may observe higher rainfall totals (potentially 3+") this upcoming weekend. This active weather pattern will likely continue into early next week with rain chances in the forecast Monday through Wednesday. Langfeld && .AVIATION... (18Z TAFS) Issued at 144 PM CST Wed Mar 4 2026 Ceilings this afternoon have largely lifted/scattered into a VFR Cu/TCU field with south flow prevailing. Expect scattered showers to continue through the afternoon, with showers gradually blossoming into thunderstorms over the next few hours across much of the region. A cold front is currently northwest of D10 that will slowly move southeast over the next few hours. Expect a cluster of storms to develop near/over D10 near sunset when the front stalls over D10. It's hard to pinpoint exact thunderstorm timing and motions, but generally expect storms to develop, move southeast, then move back northwest a couple hours later. The chance of thunderstorm impacts at the D10 TAF terminals themselves is pretty high, ~60%. Storms are expected to continue pretty much all night for either northern D10 or over the northbound arrivals/departure gates. For ACT...the front will stay well to the northwest, so the main storm initiation will be due to the warm advection showers blossoming into thunderstorms. These are much harder to predict, but the most likely timing for storms on station is also late this afternoon into the evening. The cold front/thunderstorms will bring a northerly wind shift to most of the D10 terminals this evening, but expect south flow to return overnight along with MVFR ceilings. Additional scattered showers, or perhaps a few isolated storms, are possible tomorrow, but we will leave those details for future TAFs. && .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested across parts of North and Central Texas this afternoon and evening. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 79 65 80 66 / 50 70 30 20 Waco 80 65 81 65 / 60 60 30 20 Paris 79 63 79 63 / 60 80 50 10 Denton 77 59 79 62 / 60 80 40 20 McKinney 78 63 79 65 / 60 80 40 20 Dallas 80 65 80 66 / 50 70 30 20 Terrell 80 64 82 65 / 50 70 30 20 Corsicana 82 67 84 67 / 50 40 20 10 Temple 81 65 83 65 / 50 40 30 20 Mineral Wells 74 60 81 63 / 50 70 40 30 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Bonnette LONG TERM....Bonnette/Langfeld AVIATION...Bonnette
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 4:37 PM CST | Areal Flood Advisory | FWD | Dallas, Tarrant | 59 min |
| Mar 4, 5:10 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 19 min |
| Mar 4, 5:21 PM CST | Areal Flood Advisory | FWD | Rockwall | 16 min |
| Mar 4, 5:37 PM CST | Flash Flood Warning | FWD | Rockwall | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2026Every flash flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.